Hi folks back to bore you all again😰

Due to serious fatigue issuies I've now come of duloxatine( 60) and I'm on escitralopran and I've been on them two weeks. However fhe tiredness is no different, I coukd sleep all day, I've tried resting, I've now got some tapentadol a I think I'm going to switch to them when I get some wind in my sails , has anyone made this change ? Did they have major opiate withdrawals? Is tapentadol going to make me drowsy as the morphine? I'm going from 100 mg morephine to 300 mg tapentadol . Thanks.

24 Replies

oldestnewest
  • I've been on Tapentadol for a while now - it felt like a sledgehammer at first with sedating effect but that was good as I was in extreme pain at the time and waiting for surgery. This effect wore off. I've been on 200mg slow release twice a day for 2 years now, I'm now on a lower dose as I had a spinal cord stimulator implanted just over 2 weeks ago now and just starting to reduce meds a bit.

    I haven't any experience of coming off Tapentadol as yet, but it's a good drug in my experience and from what I've read. I haven't read any horror stories about it like I have of pregabalin which I've also needed to take at a very high dose and that's had horrible side effects and withdrawal.

    Wishing you luck

    Shirley

    X

  • Hi Curley, thanks for reply I'm thinking I'm getting this fatigue from drinking a lot of diet coke and energy drinks thinking this will make me less drowsy and in fact it's keeping me up all night and down all day , I do knock a bit back, morphine does make me thirsty and and I should drink water ;

  • Hi curly girl, thanks for reply , I'm thinking that that this fatigue thing is excacibated by the amount of caffeine drinks I drink, diet coke and red bull type stuff, gotta quit that I think to get get to bottom of this. Del.

  • Hi Baddog,

    Definitely lay off the energy drink and sugar. It will give you a short burst of energy followed by a big drop off. Especially if their keeping you up at night. Try water if you can. I personally have trouble with water cause it's not my favorite but you could try flavored water.

  • when you say you're switching to Tepantedol are you referring to switching from the Morphine? The dose of 300mg tepantedol is equal to 110 mg of morphine so you shouldn't have any withdrawals since their equivalent. Don't really know about your extreme fatigue. It could definitely be a side effect of an antidepressant. Dr. needs to find out why you are so tired. I take tepantedol and it doesn't make me sleepy. But that's just me. Good luck!

  • Hi dexter, I'm pretty certain there would be some downtime as tapentadol is a synthesised opiod, took three tonight and I'm not feeling any releif from pain, it's not like wow the pains gone.😒😒

  • So sorry to hear that. Everyone responds to drugs differently. Again, what are you switching to Tapantedol from? Did you mean from Morphine? Just a bit confused because you mentioned antidepressants first, then pain meds.

  • Hi dexter, I'm going from morphine sulfate ( zomorph, MS Contin etc) to tapentadol and duloxatine to escitralopran to try to address some really bad fatigue issues, like collapsing out cold on the bed every couple of days, and the sweating, unfortunately I'm now getting a lot of joint and back pain which I never had before , also right hip pain, i think duloxatine is really toxic and Im going to get off now.

  • That's terrible! I feel bad for your situation. I kind of think it may not be the duloxetine that was causing the extreme fatigue if you've been off of it for 3 weeks and on the new one for 2. It could be the morphine, especially if you're taking both. Like I said though the morphine and Tepantedol amounts are pretty equal so shouldn't have withdrawels. Were you having good pain relief on the 100mg morphine?

  • Here's an east to use morphine equivalency tool.http://agencymeddirectors.wa.gov/mobile.html

  • Got some big withdrawals from morphine after trying to switch, I'm going to put a bit of doh in a brown envelope next time I go to my regular gp. I'm at my wits end now, I can't go on

    Like this I'm going to tell that im going to harm mysel if I don't get some treatment other wise I've done the wheel of tests, now they want another emg, that's three and they hurt bad last time, my girl was in tears watching me jump out my seat.

  • Eeeem, not really great at that amount, I was ok at 400 a day tho but that's a massive lump of morphine though I did have a huge bone spur now removed. I would like to kick this and try Chinese medicene.

  • That does seem like a huge amount of morphine

  • I started Tapentadol a few months ago, 50mg slow release for a month before going up to 100mg. No side effects at all but 100mg is not helping so much now but the GPs are unlikely to allow a higher dose without a letter from the consultant. I take nortriptiline to help me sleep and I am a little drowsy on that but it's much better than similar drugs like amitriptiline.

  • Ariadna125- I finally got to 75mg every 4 hours before I was really benefitting from Tapantedol, 450mg /day. See if your Dr. will increase. All he can do is say No.

  • I was 60mg of duloxatine for almost 4 months. It took about 3 weeks to get off them and feel normal emotionally but i knew to just bear with it and the symptoms would pass. I was delighted tbey made me sleepy as I had not had a nights sleep in years because of the pain. They made no difference to the pain. Im now on tapentadol 300mg per day. I could sleep around thd clock on these. Have been on them for a month and they are making a difference to the pain but only just. Hope it works out for you.

  • Florisiano, what way did it effect you emotionally? I feel very uptight, more than usual, feel like have to keep stopping and thinking what am I doing, really unsure and tearful, while Ive been writing this I've just had a tremendous jolt of nerve pain in my fingers, owwww!!

  • Florriesalono, were you taking Duloxetine for. Depression and pain? Was it helping with depression? Why did you stop them?

  • What is your pain from ? I have fibromyalgia and fatigue is a part of the syndrome. Most pain meds are going to slow you down until your body adjusts . You have to give it some time .

  • Hi Baddog

    I'd be fairly certain it's the energy drinks that are causing the fatigue. They contain very high levels of caffeine and this mimics adrenalin in the body and can cause adrenal burnout which results in extreme tiredness and depression.

    You know they are bad news!

    Cut back slowly tho as you will get withdrawal

    Good luck

    S

    X

  • Oh dear did I get hit with with withdrawal today, it's the agitation, I was lobbing stuff around the kitchen, I seem to get the morphine one bad, the others to date I've brushed of with a lye down. I found todol to be a little better for nrve pain but I had to rebound the morphine before I cut my wrists. Good to here from you anyways, I mean that your a star performer on here.👊👊

  • agencymeddirectors.wa.gov/m...

    Here's where I got the morphine equivalency

  • Hi dan, I've been studying duloxatine and it is responsible after long term use for causing extreme fatigue so that's why I've decided to knock that one off, now I'm going to have to go lower on my morophine and get down the lowest dose before I switch and then beg for some Valium to get me through the worst days, I'm going back to a prearranged appointment next week and I'm going to see what it would cost to get me taken in for like a pre op examination, seems like I've got to sell my dogs to pay now.

  • Hi dan, I'm not sure where im at with this but I feel a little less tired today than ive been in a long long time so, if I can get up tomorrow without being absolutely laid out again we may be coming out of the other side, Im hoping that duloxatin was the culprit, it is well known to cause fatigue ( facebook cymbalta hurts worse) and ( cymbalta should be illegal) as well as 5000 lawsuits against Eli lily for not stating the harshness of withdrawlals. I will be totally honest I've been in sheer hell for the last year, wondering, titration,up all night reading and talking on various forums ( your good self included) and if it is this drug and not cfs that I've justnhad my total bloods inc testosterone, cortisol, anp? I've a good mind to go and confront the psychatrist ( I won't name him here) and ask for some recompense. Any way how are you getting on with your work and your pains , I'm interested to know, with your knowledge you would have a massive head start as a pharmacy chemist⭐️.

You may also like...